# SDR SWAA060557

- Difficulty date: February 16, 2006
- Submitted: February 17, 2006
- Operation: Air carrier
- Aircraft: N486WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33852
- Aircraft time: 5,280 hours, 2,962 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR2013
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND FWD END OF EEPLS LOOSE.  SECURED EEPLS PER MM.
